IJPAM: Volume 7, No. 3 (2003)

REAL AND NON-REAL INFLEXIONAL POINTS
OF REAL CURVES IN PROJECTIVE SPACES

E. Ballico
Department of Mathematics
University of Trento
380 50 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: ballico@science.unitn.it


Abstract.Here we study the existence of smooth curves $X \subset \mathbb {P}^n$ with fixed degree and genus, defined over $\mathbb {R}$ and with a given number of real and of non-real inflexional points.

Received: May 19, 2003

AMS Subject Classification: 14H50, 14P99, 14N05

Key Words and Phrases: osculating spaces, real inflexional point, real flex, real ramification point

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2003
Volume: 7
Issue: 3